# SDR REXA2021101400876

- Difficulty date: October 4, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5700 · Wing Structure
- Part: Lug
- Part number: CC670131013
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON BUSHING LUGS HAVE DAMAGE ON THE INNER BORE OF THE LUG - COMPLIED WITH REO STEP 1 AND 2 OF REPAIR 6 BORE OVERSIZE OF REO 670-57-61-107 REV B DATED 2019-01-14. PERFORMED LPI ON RH AILERON CENTER HINGE 4 REWORKED BORES IAW BOMBARDIER REO 670-57-61-107 REV B DATED 2019-01-14 STEP 6(3) NO INDICATIONS NOTED AT THIS TIME REF C/O 10055521 JOB 81005551 OP 296 FOR DOCUMENTATION OF WORK PERFORMED. WVAC EMP STAMP # 703 MTC
